# SDR DALA2017103107889

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 70,591 hours, 12,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT + RT AFT DOORS EMERGENCY EXIT LIGHTS INOP WHEN CHECKING EMERGENCY LIGHT IN CABIN. R&R BATTERY PACK FOR M1210 OPS CHECKS GOOD IAW AMM 33-51.
